Augmentin Antibiotic

PD give augmentin for my 3 yr old because she has insect bite. i gave at 1pm, at around 6plus, i see she has skin rash like red patch. At 10pm she has fever 37.6 (gave her meds for fever) and every 15min i check her temp is less then 37.5. Do i still need to continue tge Augmentin, the PD only opens Monday. Sunday is closed.

5 Replies
Write a reply

pls stop if got rash reaction. If fever in the night or weekend (+ child restless, no appetite or reject fluid etc), do bring your current medication n child to A&E to let doctor monitor n advise. Do take good care of yourself too:)

Read more
VIP Member

Please stop giving your child augmentin. She has an allergy to the meds. Stop meds and monitor. If her condition worsens, please visit another doctor and bring the current meds she’s taking for reference. Take care

Read more
VIP Member

Hi... I suggest you stop her medication immediately. Your daughter is allergic to the medication. And bring her to see the doctor again.

VIP Member

Augmentin is usually given for high fever and all. For rash usually the ideally treatment would be creams or lotions and sometimes a anti allergy medicines.

If there is rash it’s better to stop augmentin and see your pd immediately.